# SDR IXXA9558

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45998
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 7075T6
- Condition: Cracked
- Location: Cargo Door
- Part time: 73,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, AN AFT LOWER CARGO DOOR STOP FITTING WAS FOUND CRACKED.  THE FITTING WAS MANUFACTURED IAW DRAWING HSE27-53-165, WHICH WAS FAA DER APPROVED AND EO 53-DC8-160.  FITTING WAS INSTALLED IAW THE AIRCRAFT MM.  (W)
